Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 15, NWS Brownsville, TX

April 13, 2015Hidalgo County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at Apr 13, 2015, 10:19 PM CDT for Hidalgo County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2015, 10:19 PM CDT (03:19 UTC)
Expired
Apr 13, 2015, 10:44 PM CDT
In force
25 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon

County Hidalgo County, TX

The radar

The Brownsville radar (KBRO), 105 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 3.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2015-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1884 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2015-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1884 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

628 
WUUS54 KBRO 140319
SVRBRO
TXC215-140400-
/O.NEW.KBRO.SV.W.0015.150414T0319Z-150414T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1019 PM CDT MON APR 13 2015

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS...

* UNTIL 1100 PM CDT

* AT 1019 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER PENITAS...OR NEAR LA JOYA
  HIGH SCHOOL...AND MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MCALLEN...MISSION...SHARYLAND...PALMVIEW HIGH SCHOOL...SHARYLAND
  HIGH SCHOOL...MISSION FIRE STATION NUMBER 3...LA JOYA HIGH
  SCHOOL...MISSION REGIONAL MEDICAL CENTER...ROWE HIGH SCHOOL...
  VETERANS MEMORIAL HIGH SCHOOL...LA JOYA CITY HALL...UNIVERSITY OF
  TEXAS PAN AMERICAN...ALTON...PALMVIEW...PENITAS...LA JOYA...
  PALMHURST...EDINBURG NORTH HIGH SCHOOL...DOFFING AND JOSEFA GARCIA
  PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2617 9836 2616 9837 2616 9839 2618 9841
      2620 9844 2623 9845 2622 9848 2620 9848
      2621 9849 2621 9851 2622 9850 2622 9852
      2623 9854 2650 9843 2634 9814 2615 9834
      2617 9834 2617 9835 2615 9835
TIME...MOT...LOC 0319Z 208DEG 18KT 2622 9843 

$$

TORRES
1 follow-up statement
827 
WWUS54 KBRO 140344
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1044 PM CDT MON APR 13 2015

TXC215-140353-
/O.CAN.KBRO.SV.W.0015.000000T0000Z-150414T0400Z/
HIDALGO TX-
1044 PM CDT MON APR 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HIDALGO COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2617 9836 2616 9837 2616 9839 2618 9841
      2620 9844 2623 9845 2622 9848 2620 9848
      2621 9849 2621 9851 2622 9850 2622 9852
      2623 9854 2650 9843 2634 9814 2615 9834
      2617 9834 2617 9835 2615 9835
TIME...MOT...LOC 0343Z 208DEG 18KT 2635 9835 

$$

TORRES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 10:07 PM CDT, 12 minutes earlier.

Area forecast discussion, Apr 13, 10:07 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1007 PM CDT MON APR 13 2015

.DISCUSSION...HAVE POSTED AN FFA FOR THE BRO CWA IN ANTICIPATION
OF THE APPROACH OF THE COLD FRONT TOMORROW INCREASING THE SURFACE
CONVERGENCE/CONV POTENTIAL. AS THE FRONT APPROACHES THE REGION
FROM THE NORTHWEST AND IT BECOMES MORE PARALLEL TO THE MID AND
UPPER LEVEL FLOW...THE POTENTIAL FOR CONV CELLULAR TRAINING WILL
INCREASE. AS THE POTENTIAL TRAINING OF THE CONV CELLS INCREASES
OVER ALREADY SATURATED GROUND LEFT BEHIND BY THE RECENT RAINS...
THE FLASH FLOODING POTENTIAL WILL BE HIGH TOMORROW.

&&

.PREV DISCUSSION... /ISSUED 815 PM CDT MON APR 13 2015/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...THE EVENING CONVECTION WILL BE THE FIRST ISSUE FOR THE
EVENING TAFS WITH THE CONV MAINLY FIRING OVER THE HIGHER TERRAIN
OF NORTHEAST MEXICO WHERE SOME BETTER CAPE VALUES RESIDE. SO FAR
THE OVERALL MOVEMENT OF THIS ACTIVITY DOES NOT APPEAR TO DIRECTLY
IMPACT THE RGV AIRPORTS. HOWEVER THE CONV TRENDS WILL NEED TO BE
MONITORED CLOSELY OVER THE NEXT COUPLE OF HOURS TO SEE IF ANY OF
THE CELLS DRIFT TOWARDS THE BRO/HRL AND MFE AIRPORTS. LATER
TONIGHT EXPECT A LULL IN THE CONV SOUTH OF THE RIVER WITH MAINLY
DEBRIS CLD COVER LINGER ACROSS THE REGION DURING THE OVERNIGHT
HOURS. LATER IN THE TAF PERIOD EXPECT A COLD FRONT TO PUSH
STEADILY SOUTH TOWARDS THE RGV INCREASING THE CONV POTENTIAL FOR
THE RGV AIRPORTS AFTER 12Z TOMORROW. EXPECT MVFR/VFR CONDITIONS TO
PREVAIL EARLY IN THE TAF PERIOD WITH AVIATION CONDITIONS POSSIBLY
DEGRADING AFTER SUNRISE TOMORROW AS THE CONV BECOMES MORE
WIDESPREAD.

PREV DISCUSSION... /ISSUED 456 PM CDT MON APR 13 2015/

SHORT TERM  /NOW THROUGH TUESDAY NIGHT/...ATMOSPHERE STABILIZED
CONSIDERABLY THIS MORNING BEHIND LAST NIGHTS SQUALL LINE. CIN
REMAINS ELEVATED...BUT IS ERODING SOMEWHAT ACROSS THE WESTERN VALLEY
AND NE MEXICO. THIS IS CONFIRMED BY CELLS BEGINNING TO POP UP WEST
OF ZAPATA...BUT HAVING TROUBLE STAYING TOGETHER WITHOUT A
SIGNIFICANT SFC BOUNDARY. THE MAIN FOCUS IS AFTER MIDNIGHT INTO
TOMORROW MORNING. MODELS ARE SLIGHTLY SPEEDING UP THE ARRIVAL OF THE
MAIN FEATURES FOR THE NEXT ROUND OF THUNDERSTORMS. THE COLD FRONT IS
EXPECTED TO REACH DEEP SOUTH TEXAS LATE TONIGHT OR TOMORROW
MORNING...WHILE A MIDLEVEL JET STREAK WRAPS THROUGH FROM THE
SOUTHWEST. INCREASING DAYTIME HEATING WILL AID IN STRENGTHENING
THUNDERSTORMS AS THEY PROGRESS ACROSS THE REGION. SHEAR BETWEEN THE
SW FLOW ALOFT AND THE SE FLOW AT THE SFC SHOULD BRING ENOUGH SHEAR
TO HELP MAKE SOME THUNDERSTORMS APPROACH SEVERE LIMITS WITH HAIL AND
HIGH WINDS THE MAIN THREAT. SPC CONTINUES TO HAVE THE ENTIRE REGION
IN A MARGINAL RISK FOR SEVERE THUNDERSTORMS. THUNDERSTORM ACTIVITY
WILL WANE LATE TUESDAY INTO TUESDAY NIGHT...BUT WILL NOT END
COMPLETELY UNTIL THE FRONT FULLY DISSIPATES AND ANY REMAINING
BOUNDARIES WASH OUT.

LONG TERM /WEDNESDAY THROUGH MONDAY/...THE GLOBAL MODELS ARE IN
FAIRLY GOOD AGREEMENT WITH THE 500MB TROUGH/LOW DEVELOPING ACROSS
THE WESTERN UNITED STATES WEDNESDAY AND THURSDAY BUT THEN THEY
BEGIN TO DIVERGE FRIDAY AND SATURDAY AS THE ECMWF PROGS A 500MB LOW
CUTTING OFF ACROSS THE SOUTHWEST U.S. AND MEANDERING SLOWLY
EASTWARD AND THE GFS PROGS THE 500MB LOW ACROSS THE SOUTHWEST
U.S. MOVING EASTWARD FASTWARD. UNSETTLED WEATHER IS EXPECTED TO
CONTINUE ACROSS PORTIONS OF THE CWA THROUGH AT LEAST THE REST OF
THE WEEK AS LOW TO MID LEVEL MOISTURE REMAINS FAIRLY HIGH ACROSS
SOUTH TEXAS AND A WEAK COLD FRONT MOVES ACROSS THE SOUTHERN PLAINS
THURS NIGHT INTO FRIDAY AND POSSIBLY MOVE THROUGH SOUTH TX FRI
NIGHT INTO SATURDAY. SOME DRIER AIR IS EXPECTED TO MOVE INTO THE
AREA THROUGH THE WEEKEND AND RAIN CHANCES SHOULD DIMINISH SATURDAY
INTO SUNDAY AS A RESULT.

MARINE...
NOW THROUGH TUESDAY NIGHT...MODERATE SOUTHEASTERLY WINDS AND
MODERATE SEAS ARE FORECAST TO BE PREVAILING THROUGH TUESDAY NIGHT.
THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY AFTERNOON AS THE NEXT
COLD FRONT ARRIVES. CLOUD TO SURFACE LIGHTNING STRIKES...VARIABLY
GUSTY WINDS...AND LOCALLY HIGHER SEAS CAN BE EXPECTED ALONG WITH
LOCALLY HEAVY DOWNPOURS.

WEDNESDAY THROUGH SATURDAY...LIGHT AND VARIABLE WINDS WILL PREVAIL
ACROSS THE COASTAL WATERS WEDNESDAY WITH LOW PRESSURE ACROSS THE
LOWER TEXAS COAST. WINDS WILL INCREASE FROM THE SOUTHEAST
THURSDAY WITH LOW PRESSURE ACROSS WEST TEXAS. THE PRESSURE
GRADIENT IS EXPECTED TO INCREASE ACROSS THE WESTERN GULF OF MEXICO
FRIDAY BEFORE A WEAK COLD FRONT APPROACHES THE COASTAL WATERS FRI
NIGHT. WINDS ARE EXPECTED TO BACK TO THE EAST FRI NIGHT AND BECOME
LIGHT FROM THE EAST ON SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  73  84  71  83 /  20  60  30  40
BROWNSVILLE          73  85  71  85 /  20  60  30  40
HARLINGEN            73  86  70  83 /  20  70  30  40
MCALLEN              73  87  70  87 /  40  70  30  30
RIO GRANDE CITY      70  85  69  87 /  40  60  30  30
SOUTH PADRE ISLAND   72  80  71  80 /  10  60  30  40

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM 7 AM CDT TUESDAY THROUGH TUESDAY EVENING
     FOR TXZ248>257.

GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

SHORT TERM...60
LONG TERM...67
Hazardous weather outlook, Apr 13, 7:50 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
750 PM CDT MON APR 13 2015

TXZ248>257-150100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
750 PM CDT MON APR 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT. IF
THUNDERSTORMS BECOME SEVERE LARGE HAIL AND DAMAGING WINDS WILL BE
THE MAIN THREATS...ALONG WITH HEAVY RAINFALL AND DANGEROUS CLOUD
TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE APPROACH OF A COLD FRONT TUESDAY MAY PRODUCE ADDITIONAL
THUNDERSTORMS AND A FLOOD RISK ON TUESDAY. ADDITIONAL STORMS ARE
POSSIBLE WEDNESDAY AND THURSDAY.

AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-150100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
750 PM CDT MON APR 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ORGANIZED THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Apr 13, 4:55 PM CDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
455 PM CDT MON APR 13 2015

TXZ249-132245-
JIM HOGG TX-
455 PM CDT MON APR 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JIM HOGG COUNTY
UNTIL 545 PM CDT...

AT 454 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
THOMPSONVILLE...OR 15 MILES SOUTHWEST OF JIM HOGG COUNTY AIRPORT...
MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JIM HOGG COUNTY AIRPORT...HEBBRONVILLE...HEBBRONVILLE HIGH SCHOOL...
GRUY STADIUM...LAS LOMITAS...SOUTH FORK ESTATES...THOMPSONVILLE AND
HEBBRONVILLE BORDER PATROL STATION.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2709 9859 2711 9895 2727 9895 2727 9880
      2735 9880 2736 9863
TIME...MOT...LOC 2154Z 262DEG 19KT 2716 9888

BIRCHFIELD
Special weather statement, Apr 13, 10:15 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1015 PM CDT MON APR 13 2015

TXZ253-140400-
HIDALGO TX-
1015 PM CDT MON APR 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HIDALGO COUNTY UNTIL
1100 PM CDT...

AT 1014 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER CESAR CHAVEZ MIDDLE SCHOOL...OR NEAR LA JOYA HIGH SCHOOL...
MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCALLEN...MISSION...MISSION FIRE STATION NUMBER 5...SHARYLAND...
PALMVIEW HIGH SCHOOL...SHARYLAND HIGH SCHOOL...MISSION FIRE STATION
NUMBER 3...LA JOYA HIGH SCHOOL...MISSION REGIONAL MEDICAL CENTER...
ROWE HIGH SCHOOL...VETERANS MEMORIAL HIGH SCHOOL...LA JOYA CITY
HALL...ALTON...PALMVIEW...PENITAS...LA JOYA...PALMHURST...DOFFING...
JOSEFA GARCIA PARK AND HENDRICKS ELEMENTARY SCHOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2617 9834 2617 9835 2615 9835 2617 9836
      2616 9837 2616 9839 2618 9841 2620 9844
      2622 9844 2622 9848 2620 9848 2621 9849
      2621 9851 2622 9850 2622 9852 2624 9852
      2623 9854 2647 9841 2633 9816 2612 9833
TIME...MOT...LOC 0314Z 208DEG 18KT 2621 9842

TORRES

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 9:33 PM CDTFlash Flood WatchBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more21 hr
Apr 13, 10:15 PM CDTSpecial Weather StatementBROHidalgo45 min
Apr 13, 10:47 PM CDTSpecial Weather StatementBROHidalgo43 min
Apr 14, 5:35 AM CDTSpecial Weather StatementBROJim Hogg40 min
Apr 14, 6:18 AM CDTSpecial Weather StatementBROJim Hogg42 min
Apr 14, 6:26 AM CDTAreal Flood AdvisoryBROBrooks2 hr
Apr 14, 6:35 AM CDTSpecial Weather StatementBROBrooks, Kenedy, Starr40 min
Apr 14, 7:18 AM CDTFlash Flood WarningBROBrooks87 min
Apr 14, 7:23 AM CDTSpecial Weather StatementBROZapata52 min
Apr 14, 7:32 AM CDTAreal Flood AdvisoryBROJim Hogg, Zapata118 min
Apr 14, 7:46 AM CDTSpecial Weather StatementBROHidalgo, Kenedy, Starr, Willacy89 min
Apr 14, 8:00 AM CDTSpecial Marine WarningBRO45 min
Apr 14, 8:07 AM CDTAreal Flood AdvisoryBROKenedy113 min
Apr 14, 8:11 AM CDTSpecial Weather StatementBROStarr49 min
Apr 14, 8:43 AM CDTFlash Flood WarningBROBrooks2 hr
Apr 14, 8:47 AM CDTSpecial Marine WarningBRO43 min
Apr 14, 9:35 AM CDTSpecial Weather StatementBROBrooks40 min
Apr 14, 9:37 AM CDTSpecial Weather StatementBROStarr38 min
Apr 14, 10:10 AM CDTSpecial Weather StatementBROKenedy50 min
Apr 14, 10:13 AM CDTSpecial Weather StatementBROStarr47 min
Apr 14, 10:34 AM CDTAreal Flood AdvisoryBROHidalgo, Starr116 min
Apr 14, 10:48 AM CDTSpecial Weather StatementBROJim Hogg42 min
Apr 14, 10:59 AM CDTSevere Thunderstorm WarningBROHidalgo, Kenedy, Willacy46 min
Apr 14, 11:48 AM CDTSpecial Marine WarningBRO42 min
Apr 14, 2:07 PM CDTSpecial Weather StatementBROCameron38 min
Apr 14, 2:44 PM CDTSpecial Marine WarningBRO31 min
Apr 14, 3:08 PM CDTSpecial Marine WarningBRO52 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.